# SDR UPS01235111

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 1016
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, CEILING EXIT FWD/RT PORTION OF POS 3 INOP DURING TEST.  OK TO CONTINUE IN SERVICE IAW MEL 33-15-1.  TRANSFERRED TO MEL LOG UNDER M210243.  REMOVED AND REPLACED LIGHT ASSY AND BATTERY.  OPS CK''S GOOD AT SDF.  THIS CLEARS M210243-PLACARD REMOVED S/N ON 1022, S/N OFF 1016-LIGHT ASSY.
